Domination in partitioned graphs

Tuza, Zsolt and Vestergaard, PD (2002) Domination in partitioned graphs. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 22 (1). pp. 199-210.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2806

Update Item Update Item